Journal of Mathematics and Statistics

Split-Quaternionic Representation of the Moving Frame for Timelike Surfaces in 3-Dimensional Minkowski Spacetime

Paul Bracken

DOI : 10.3844/jmssp.2010.56.59

Journal of Mathematics and Statistics

Volume 6, Issue 1

Pages 56-59

Abstract

The moving frame and associated Gauss-Codazzi equations for surfaces in Minkowski three space are introduced. A split-quaternionic representation is used to identify the Gauss-Weingarten equations with a Lax pair representation. This Lax pair representaion is calculated and given explicitly.

Copyright

© 2010 Paul Bracken. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.